# SDR 08FDEA00763

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC7065541
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL SATBILIZER REAR SPAR PANEL 334 SB IS CHAFED ON THE INTERIOR SKIN FAYING SURFACE XE 306.  REMOVED FINISH AT INTERIOR OF PANEL IAW SRM 51-21-01, VOL I. CHAFED AREA FOUND TO BE WITHIN LIMITS OF FIGURE 1-A.  SRM 55-00-01 VOL I. APPLIED SURFACE PROTECTOR IAW SRM 51-21-01 VOL II. APPLIED SURFACE FINISH IAW SRM 51-21-01 VOL II.  MINOR REPAIR.
